Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 239, NWS Jackson, MS

April 18, 2008Marion County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 18, 2008, 5:09 PM CDT for Marion County, Mississippi. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 18, 2008, 5:09 PM CDT (22:09 UTC)
Expired
Apr 18, 2008, 6:01 PM CDT
In force
52 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Marion County, MS

What was reported inside it

TimeReportWhereRemark
Apr 18, 5:35 PM CDTTSTM WND DMG6 Ssw Columbia, MSA FEW TREES AND LIMBS WERE DOWN ON POWER LINES IN THE PICKWICK COMMUNITY ON HWY 35 S.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 18, 3:43 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 10.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2008-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2008-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
623 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 182209
SVRJAN
MSC091-182315-
/O.NEW.KJAN.SV.W.0239.080418T2209Z-080418T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CDT FRI APR 18 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARION COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF COLUMBIA...

* UNTIL 615 PM CDT

* AT 509 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND   
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS NEAR 
KOKOMO...AND MOVING EAST NEAR 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTH OF PICKWICK BY 515 PM CDT...
  6 MILES SOUTH OF MORGANTOWN BY 520 PM CDT...
  COLUMBIA BY 525 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES. WHILE NOT IMMEDIATELY
LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT
QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS
A BASEMENT OR SMALL INTERIOR ROOM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3141 8974 3119 8967 3111 8991 3129 9004
TIME...MOT...LOC 2209Z 248DEG 31KT 3120 8996

$$
7
2 follow-up statements
000 
WWUS54 KJAN 182237
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT FRI APR 18 2008

MSC091-182315-
/O.CON.KJAN.SV.W.0239.000000T0000Z-080418T2315Z/
MARION MS-
536 PM CDT FRI APR 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR CENTRAL MARION COUNTY...

AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
PICKWICK...OR 6 MILES SOUTH OF COLUMBIA...MOVING EAST NEAR 30 MPH. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING 
FOR SOUTHEASTERN MISSISSIPPI. IF A TORNADO IS SPOTTED...ACT QUICKLY 
AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A 
BASEMENT OR SMALL INTERIOR ROOM.



LAT...LON 3128 9003 3139 8974 3131 8970 3130 8971
      3121 8967 3117 8970 3114 8982 3112 8987
      3112 8991
TIME...MOT...LOC 2236Z 258DEG 24KT 3117 8982

$$
7
000 
WWUS54 KJAN 182301
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
601 PM CDT FRI APR 18 2008

MSC091-182311-
/O.CAN.KJAN.SV.W.0239.000000T0000Z-080418T2315Z/
MARION MS-
601 PM CDT FRI APR 18 2008

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MARION COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR SOUTHEASTERN MISSISSIPPI.

LAT...LON 3128 9003 3139 8974 3131 8970 3130 8971
      3121 8967 3117 8970 3114 8982 3112 8987
      3112 8991
TIME...MOT...LOC 2301Z 258DEG 24KT 3120 8963

$$
7

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:00 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 18, 3:00 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
300 PM CDT FRI APR 18 2008

.SHORT TERM...STRUCTURES SUGGESTIVE OF DEEP CONVECTION HAVE RECENTLY
SHOWED UP ON THE RADAR OVER SOUTHWESTERN MISSISSIPPI AHEAD OF A
NEARING FRONTAL BOUNDARY. AN ABUNDANCE OF ATMOSPHERIC FORCING
IMPINGING ON OUR REGION SINCE LATE MORNING (THANKS TO AN INCOMING
POTENT LOBE OF UPPER LEVEL ENERGY) HAS BEEN SQUEEZING OUT NOTHING
MORE THAN SHOWERS AND AN OCCASIONAL RUMBLE OF THUNDER THUS FAR. THIS
LOOKS TO CHANGE THROUGH THE REST OF THIS AFTERNOON AS FOCUSED LOW
LEVEL FRONTAL FORCING COMBINES WITH MENTIONED UPPER LEVEL
ATMOSPHERIC LIFT. MOST LIKELY SCENARIO (PER LOCAL HI RES WRF
ENSEMBLE OUTPUT) IS THAT A BROKEN LINE OF STRONG TO POSSIBLY
CONVECTION WILL AGGREGATE AND PUSH ESE THROUGH EARLY
EVENING...MAINLY ALONG AND SOUTH OF A NATCHEZ...TO JACKSON...TO
MACON LINE. THIS WOULD LEAVE MAINLY SHOWERS WITH EMBEDDED RUMBLES OF
THUNDERSTORMS FOR THE REST OF THE REGION BEFORE ACTIVITY CLEARS ON
OUT TO THE EAST. I HAVE UPDATED THE HWO TO CONFINE THE SEVERE RISK
THROUGH EARLY THIS EVENING MAINLY FOR THE AREAS MENTIONED
ABOVE...ALTHOUGH ALL LOCATIONS ALONG AND JUST AHEAD OF THE
PROGRESSING FRONTAL BOUNDARY WILL HAVE A NON-ZERO THREAT FOR SEVERE
WEATHER.

EXPECT ALL THE RAIN AND STORMS TO BE CLEARING OUT OF THE REGION FROM
THE WEST EARLY THIS EVENING (8 OR 9 PM) WITH THE ASSOCIATED SEVERE
WEATHER THREAT ENDING WITH IT. ATMOSPHERIC DRY SLOTTING IN THE WAKE
OF THE UPPER DISTURBANCE SHOULD CLEAR CLOUDS OUT OF THE ARKLAMISS
RATHER EFFICIENTLY LATE TONIGHT WITH THE COMBINATION OF COOLER AIR
COMING IN AND LIGHT WINDS ALLOWING TEMPERATURES TO FALL INTO THE LOW
TO MID 40S.

THE CLEARING SKIES AND INFLUX OF HIGH PRESSURE LATE TONIGHT WILL SET
THE STAGE FOR A BEAUTIFUL SATURDAY WITH SUNNY SKIES...WESTERLY
BREEZES AND HIGHS IN THE MID TO UPPER 70S.

.LONG TERM....MEDIUM RANGE GUIDANCE AND ENSEMBLES PAINT A RATHER
QUIET WEEKEND UNTIL WE GET INTO THE UPCOMING WORK WEEK. A SERIES OF
UPPER DISTURBANCES WILL PASS THROUGH THE SOUTHERN STREAM...GIVING
THE REGION A SMALL CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY.

LOOKING THE MODELS ON A DAILY BASIS. SURFACE HIGH PRESSURE WILL MOVE
OVER THE REGION OVER THE WEEKEND...BRINGING THE REGION MILD DAYS AND
COOL NIGHTS. LOWS WILL DIP FROM THE MIDDLE 40S EAST TO THE LOWER 50S
WEST ON SUNDAY MORNING. HIGHS ON SUNDAY WILL BE FROM NEAR 80 NORTH
TO THE LOWER 80S SOUTH...WHICH IS CLOSE TO MOS GUIDANCE.

SOUTHERLY RETURN FLOW WILL COME BACK TO THE REGION AHEAD OF AN
APPROACHING FRONT. THERE WILL BE A SERIES OF WEAK DISTURBANCES AND
JUST ENOUGH INSTABILITY TO SQUEEZE OUT SOME ISOLATED CONVECTION FOR
MONDAY THROUGH WEDNESDAY. DAILY HIGHS WILL BE IN THE LOWER TO MIDDLE
80S. NIGHTLY LOWS RISE FROM THE 50S ON MONDAY MORNING TO THE LOWER
AND MIDDLE 60S WEDNESDAY MORNING. THIS WILL BE DUE TO A WARMING
TREND AS MORE GULF MOISTURE RETURNS TO THE REGION. WENT CLOSE TO MEX
GUIDANCE ON GUIDANCE. THERE WAS SOME DIFFERENCES IN THE MODELS THE
EUROPEAN BRINGS FRONT INTO THE REGION ON WEDNESDAY...WHILE THE GFS
HAS THE FRONT APPROACHING THE REGION ON WEDNESDAY. WILL GO WITH THE
EUROPEAN FRONTAL BOUNDARY BECOMING STATIONARY ACROSS THE NORTH ON
WEDNESDAY...THEN IT WILL RETURN TO THE NORTH AS ANOTHER AREA OF LOW
PRESSURE DEVELOPS ACROSS THE SOUTHERN PLAINS.

LOOKING AT THURSDAY INTO FRIDAY...OUR CHANCES OF RAIN WILL CONTINUE
THROUGH THE REST OF THE WORK WEEK AS LOW LEVEL SOUTHERLY FLOW
CONTINUES OVER THE REGION. A COLD FRONT WILL APPROACH THE REGION
FROM THE NORTHWEST. THE EUROPEAN MODEL WAS MUCH SLOWER WITH THE
APPROACH OF THE FRONT WITH THE FRONT NEAR THE ARKLAMISS ON 12Z
SATURDAY. THE REASON FOR THIS IS BECAUSE IT WAS SLOWER THE
ASSOCIATED SHORT WAVE ENERGY MOVING OVER THE 4 CORNERS REGION ON
FRIDAY MORNING...WHILE THE GFS HAS IT PUSHING ACROSS THE MID TO
UPPER PLAINS. WITH THE RIDGING OVER THE REGION...WILL GO WITH THE
SLOWER EUROPEAN MODEL AND KEEP SMALL POPS FOR THE LONG TERM PERIOD.
MADE ONLY MINOR ADJUSTMENTS TO MEX POPS. LOWS WILL BE IN THE LOWER
TO MIDDLE 60S. HIGHS WILL CONTINUE IN THE LOWER TO MIDDLE 80S./17/

&&

.AVIATION...SHOWERS AND EMBEDDED STRONG TO LOCALLY SEVERE
THUNDERSTORMS WILL MOVE ACROSS AREAS EAST OF THE MS RIVER THROUGH
THE REST OF THE LATE AFTERNOON AND EARLY EVENING HOURS. EXPECT A
GOOD DEAL OF THE CEILINGS ASSOCIATED WITH THIS ACTIVITY TO BE IN THE
MVFR RANGE...ALTHOUGH VFR CONDITIONS AND CALMER WEATHER WILL MOVE IN
QUICKLY BY MID EVENING AS THE FRONTS MOVES THROUGH. CLEARING SKIES
LATER TONIGHT WILL BRING THE POTENTIAL FOR FOG DEVELOPMENT ACROSS
MAINLY THE EASTERN HALF OF MS. SATURDAY SHOULD FEATURE SUNNY SKIES
AND WEST WINDS BELOW 20 MPH AFTER ANY MORNING FOG BURNS OFF. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       46  77  50  81 /  16   0   0   8
MERIDIAN      46  76  47  82 /  58   0   0   8
VICKSBURG     47  78  51  83 /   3   0   0   7
HATTIESBURG   48  78  50  83 /  69   0   0   3
NATCHEZ       45  77  50  82 /   3   0   0   3
GREENVILLE    49  76  52  81 /   3   0   0   9
GREENWOOD     47  75  50  81 /  13   0   0   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM:17
LONG TERM: 50
Hazardous weather outlook, Apr 18, 5:09 PM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CDT FRI APR 18 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
192215-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
509 PM CDT FRI APR 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO PUSH EAST THROUGH
EASTERN PORTIONS OF MISSISSIPPI THROUGH THE REST OF THIS AFTERNOON
AND EARLY THIS EVENING. THE HIGHEST RISK FOR SEVERE THUNDERSTORMS
EXISTS SOUTH OF HIGHWAY 25. THE MAIN RISK WITH STORMS IN THE MENTIONED
AREAS WILL BE HIGH WINDS AND EMBEDDED TORNADOES...ALTHOUGH THE RISK
FOR LARGE HAIL CANNOT BE COMPLETELY RULED OUT.

THE COMBINATION OF INCOMING GULF MOISTURE AND A STRONG DISTURBANCE
IS EXPECTED TO PRODUCE THUNDERSTORMS ALONG A COLD FRONT THAT WILL BE
SWEEPING EAST THROUGH THE REGION BY EARLY TO MID EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...IS NEEDED FOR THE EASTERN HALF OF CENTRAL MISSISSIPPI
LATE THIS AFTERNOON THROUGH THIS EVENING. ACTIVATION IS OTHERWISE
NOT ANTICIPATED THROUGH THURSDAY APRIL 24.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

50

In the hours before

Special weather statement, Apr 18, 3:47 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
347 PM CDT FRI APR 18 2008

MSZ043-048-182115-
HINDS MS-MADISON MS-
347 PM CDT FRI APR 18 2008

...STRONG THUNDERSTORM MOVING SOUTHERN MADISON COUNTY...
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 5 MILES SOUTHWEST OF POCAHONTAS AT 347 PM CDT...MOVING
NORTHEAST NEAR 50 MPH.

THE STORM WILL PASS NEAR POCAHONTAS AND FLORA BY 355 PM...GLUCKSTADT
BY 405 PM.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN HINDS AND MADISON COUNTIES...INCLUDING THE CITIES OF
CLINTON AND MADISON...SHOULD MONITOR THIS STORM CLOSELY.

7
Local storm report, Apr 18, 4:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT FRI APR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TORNADO          2 NW TERRY              32.12N 90.32W
04/18/2008                   HINDS              MS   EMERGENCY MNGR

            POSSIBLE TORNADO AROUND MIDWAY ROAD...DELANEY ROAD... AND
            LEBANON-PINE RD. HOUSES DAMAGED...TREES DOWN... POWER
            LINES DOWN.

&&

KLW
Special weather statement, Apr 18, 4:47 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
447 PM CDT FRI APR 18 2008

MSZ043-044-182230-
MADISON MS-LEAKE MS-
447 PM CDT FRI APR 18 2008

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER FARMHAVEN AT 447 PM CDT...MOVING NORTHEAST NEAR 50 MPH.
THE STORM WILL REMAIN OVER RURAL MADISON AND LEAKE COUNTIES.

THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY.

PEOPLE IN LEAKE AND MADISON COUNTIES SHOULD MONITOR THIS STORM
CLOSELY. A TORNADO WATCH IS IN EFFECT UNTIL 10 PM.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

7
Local storm report, Apr 18, 4:59 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 PM CDT FRI APR 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TORNADO          8 E CARPENTER           32.03N 90.54W
04/18/2008                   COPIAH             MS   EMERGENCY MNGR

            ROOF OF A HOME HEAVILY DAMAGED AND NUMEROUS TREES AND
            LARGE LIMBS DOWN. POSSIBLE TORNADO.

&&

KLW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 4:10 AM CDTLake Wind AdvisoryJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more10 hr
Apr 18, 3:28 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds47 min
Apr 18, 3:33 PM CDTTornado WarningJANCopiah, Hinds42 min
Apr 18, 4:08 PM CDTSevere Thunderstorm WarningJANHinds, Rankin52 min
Apr 18, 4:21 PM CDTSevere Thunderstorm WarningJANCarroll, Montgomery54 min
Apr 18, 4:33 PM CDTFlash Flood WarningJANHinds, Madison, Rankin93 min
Apr 18, 4:54 PM CDTSevere Thunderstorm WarningJANLeake, Scott51 min
Apr 18, 5:27 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Leake, Neshoba, Winston35 min
Apr 18, 5:44 PM CDTSevere Thunderstorm WarningJANScott, Smith46 min
Apr 18, 5:48 PM CDTTornado WarningJANLamar, Marion41 min
Apr 18, 5:52 PM CDTSevere Thunderstorm WarningJANClay, Webster38 min
Apr 18, 6:07 PM CDTTornado WarningJANForrest, Lamar53 min
Apr 18, 6:25 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha, Winston65 min
Apr 18, 6:40 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton65 min
Apr 18, 6:45 PM CDTSevere Thunderstorm WarningJANNoxubee, Winston60 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.